MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device, procedure, and av access circuit.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat three target lesions located in the radial-cephalic fistula in the right forearm.Approximately 4 months after the index procedure, the patient¿s vessels containing the target lesions were reportedly reoccluded.A fistulogram and fistuloplasty were performed and the hcp deemed it was successful.The investigator assessed that the event was possibly related to the study devices, procedure, and av access circuit.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturer¿s report numbers are 3006513822-2018-00029 and 3006513822-2018-00030.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: product classification code has been changed from "prc" to "onu." the pma/510(k)# has been changed from "p170003" to "p130024." the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device, procedure, and av access circuit.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Additional Manufacturer Narrative
Corrected data: the event description has the following sentence changed from "the investigator assessed the event was possibly related to the study devices, procedure, and av access circuit" to "the investigator assessed the event was possibly related to the study devices, possibly related to the procedure, and definitely related to the av access circuit." conclusion: the conclusion had the following sentence changed from "the investigator assessed the event was possibly related to the study devices, procedure, and av access circuit" to "the investigator assessed the event was possibly related to the study devices, possibly related to the procedure, and definitely related to the av access circuit." the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study devices, possibly related to the procedure, and definitely related to the av access circuit.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat three target lesions located in the radial-cephalic fistula in the right forearm.Approximately 4 months after the index procedure, the patient¿s vessels containing the target lesions were reportedly reoccluded.A fistulogram and fistuloplasty were performed and the hcp deemed it was successful.The investigator assessed that the event was possibly related to the study devices, possibly related to the procedure, and definitely related to the av access circuit.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturer¿s report numbers are 3006513822-2018-00029 and 3006513822-2018-00030.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7296017
Report Number3006513822-2018-00031
Device Sequence Number16452254
Product Code ONU
UDI-Device Identifier00801741122873
UDI-Public(01)00801741122873
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number9004
Device Catalogue Number9090475600060
Device Lot NumberGFBT3717
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/06/2018
05/18/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date04/30/2018
06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight60